NSSC OpenIR  > 微波遥感部
Magnetic field integral equation at very low frequencies
Zhang, Y. H.; Cui, T. J.; Chew, W. C.; Zhao, J. S; 北京8701信箱
Department国家863计划微波遥感技术
Source PublicationIeee Transactions on Antennas and Propagation
2003
Volume51Issue:8Pages:1864-1871
ISSN0018-926X
Language英语
KeywordElectric Field Integral Equation (Efie) Electromagnetic (Em) Scattering Loop/tree Basis Magnetic Field Integral Equation (Mfie) Rao-wilton-glisson (Rwg) Basis Very Low Frequency Arbitrary Shape Scattering
AbstractIt is known that there is a low-frequency breakdown problem when the method of moments (MOM) with Rao-Wilton-Glisson (RWG) basis [1] is used in the electric field integral equation (EFIE), which can be solved through the loop and tree basis decomposition. In this paper, the behavior of the magnetic field integral equation (MFIE) at very low frequencies has been investigated using MOM, where two approaches are presented based on the RWG basis and loop and tree bases. The study shows that MFIE can be solved by the conventional MOM with the RWG basis at arbitrarily low frequencies, but there exists an accuracy problem in the real part of the electric current. Although the error in the current distribution is small, it will result in a large error in the far-field computation. This is because big cancellation occurs during the computation of far Held. The source of error in the current distribution is easily detected through the MOM analysis using the loop and tree basis decomposition. To eliminate the error, a perturbation method is proposed, from which very accurate real part of the tree current has been obtained. Using the perturbation method, the error in the far-field computation is also removed. Numerical examples show that both the current distribution and the far field can be accurately computed at extremely low frequencies by the proposed method.
Indexed BySCI
Funding Project中国科学院空间科学与应用研究中心
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/1808
Collection微波遥感部
Corresponding Author北京8701信箱
Recommended Citation
GB/T 7714
Zhang, Y. H.,Cui, T. J.,Chew, W. C.,et al. Magnetic field integral equation at very low frequencies[J]. Ieee Transactions on Antennas and Propagation,2003,51(8):1864-1871.
APA Zhang, Y. H.,Cui, T. J.,Chew, W. C.,Zhao, J. S,&北京8701信箱.(2003).Magnetic field integral equation at very low frequencies.Ieee Transactions on Antennas and Propagation,51(8),1864-1871.
MLA Zhang, Y. H.,et al."Magnetic field integral equation at very low frequencies".Ieee Transactions on Antennas and Propagation 51.8(2003):1864-1871.
Files in This Item: Download All
File Name/Size DocType Version Access License
20035181864.pdf(562KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Y. H.]'s Articles
[Cui, T. J.]'s Articles
[Chew, W. C.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Y. H.]'s Articles
[Cui, T. J.]'s Articles
[Chew, W. C.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Y. H.]'s Articles
[Cui, T. J.]'s Articles
[Chew, W. C.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 20035181864.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.